# SDR AALA202504017334

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 17,663 hours, 2,614 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 282992
- Part serial: 2037
- Condition: Faulty
- Location: Zone 700
- Part time: 17,662 hours, 2,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT GEAR DOOR RETRACTION A GEAR DOOR DISAGREE MSG APPEARED. NOSE CLOSED MAIN GEAR DID NOT SHOW CLOSED.  DECESION  MADE TO RETURN TO MIA AIRCRAFT LANDED OVERWIGHT WITHOUT ISSUE, NO EMERENCY DECLARED. MAINTENANCE REPLACED LH MLG TILT ACTUATOR I.A.W. AMM 32-32-13.
